# SDR SWIA201126098

- Difficulty date: April 20, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 24,923 hours, 19,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FORWARD EMERGENCY LIGHT IS OUT.  (FLT 4500)  RELAMPED EMERGENCY LIGHT.
